# SDR 99ZZZX2762

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Beech 35BEECH
- Propeller: Hartzl HCA2X204
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 8833
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CRACKED IN THE V-SHANK OF THE PROPELLER.
